Here's a chilling news article for those of you who are into bodybuilding.
Case report on bodybuilder shows condition can be treated, but lifelong scarring is likely
FRIDAY, Aug. 22 (HealthDay News) -- Doping with anabolic steroids -- a common practice in professional and amateur sports -- can cause severe skin lesions that result in permanent scarring, according to an article published in the Aug. 23 issue of The Lancet.
Peter Arne Gerber, M.D., of Heinrich-Heine-University in Duesseldorf, Germany, and colleagues describe an amateur 21-year-old bodybuilder who presented at their clinic with massive, deep ulcerations, abscesses and pustules on his chest and upper back.
After questioning the subject, the researchers determined that his severe acne conglobata resulted from long-time abuse of two anabolic steroids: testosterone enantate at a dosage of 250 milligrams plus metandienona at a dosage of 30 milligrams twice weekly. They also found that the subject had significantly reduced sperm concentration and testicular volume.
"Skin lesions showed rapid improvement after discontinuation of anabolic-androgenic steroid abuse and with antiseptic and antibiotic therapy," the authors write. "However, the extensive scarring is likely to remain with the young man for the rest of his life."
Here, a picture is worth a million words: